# SDR CA090303007

- Difficulty date: February 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,812 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 12,828 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE PILOT NOTICED THE RT GEAR DOWN LOCK INDICATOR GREEN LIGHT WAS NOT ILLUMINATED. A MISSED APPROACH WAS CARRIED OUT AT WHICH TIME THE LIGHT ILLUMINATED. THE PILOT LANDED UNEVENTFULLY AND RETURNED THE ACFT TO BASE HANGAR. THE DOWNLOCK SWITCH WAS ADJUSTED AND LUBED AND 7 (SEVEN) GEAR SWINGS WERE CARRIED OUT WITHOUT FAULT. ACFT RETURNED TO SERVICE.
